# SDR AALA201908019015

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 61,328 hours, 23,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN ESCAPE SLIDE PASSENGER CREW DOOR 841 FORWARD LOWER BRACKET. MAINTENANCE REPLACED SLIDE PER STANDARD PRACTICES.
